- Mood : Curious
Sorry for the late comment on this but i take venlafaxine and i find it helps quite a bit, i’ve had my dosage raised recently because i had some things happened that made me depressed but in my experience venlafaxine is great :3
Hey and thanks for the reply
Been on it for 2 days now and i feel quite empty really, my legs and arms feel light and when i yawn it’s like i wanna puke. Did any of this ever happen to you, will call my doctor if it keeps up like that :p
Not a problem man, I actually had a lot of things like that myself, i felt quite lightheaded and my body parts felt very empty/heavy and i was feeling a bit sick in the stomach when i first started taking it, i’d say wait it out and if it seems like you’re getting more sick then call your doctor. I found that like with all meds it eventually regulates in your system.
That describes my situation pretty well, glad i was not just paranoid .
And you are probably right, i just have to get used to it, and it’s the first time i have ever taken meds in my life. So it’s a new experience for me. Again thank you, i feel a lot more relieved ^^.
haha yeah of course, i know being paranoid about meds and a lot of things in general so glad to make you feel better. If you ever need to talk about meds or got questions just pm me, i’m pretty young still but i’ve gotten quite a bit of experience with medication. Hope your meds work out for you :3
Thank you my friend
And i will make sure to ask you if i have more questions